# SDR CA960524002

- Difficulty date: May 22, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Dhav DHC8102
- Engine: Pwa PW120A
- System (JASC): 2920 · Hydraulic System, Auxiliary
- Part: Line
- Part number: 82970010401
- Condition: Cracked
- Location: #2 Nacelle Hyd
- Stage of operation: IN
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

(CAN) HYDRAULIC LEAK IN #2 NACELLE DOWN PRESSURE TUBE FROM A PIN HOLE OR CRACK.
